MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Halo (2227); Posterior Capsule Opacification (4807)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of the event could not be conclusively determined, however patient related factors may have caused or contributed to this event.
 
Event or Problem Description
It was reported that approximately 3 months after implantation of an intraocular lens (iol) into the left eye (os), the patient complained they noticed a decrease in vision; mentioning seeing halos and starbursts at night.Upon examination, posterior capsule opacification (pco) was observed and a yag laser capsulotomy was performed to treat the pco.Approximately 6 months after the onset of problem, the iol was exchanged with a different model iol due to unresolved symptoms.In the surgeon's opinion, the most likely cause of the event was that the patient was unhappy with night vision due to dysphotopsia from diffractive design of the iol.Patient outcome is good; vision improved after exchange.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection found the lens in two pieces with haptics intact.Additional info: d9, g3, h2, h3, h6, h11.

Brand Name
ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key23704035
Report Number0001313525-2025-00217
Device Sequence Number10670222
Product Code MFK
UDI-Device Identifier10757770640338
UDI-Public(01)10757770640338(17)271031(11)241117(10)3Q31543
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Model NumberETN
Device Catalogue NumberETNU125+230
Device Lot Number3Q31543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale